ITEM METADATA RECORD
Title: Construction of normalized B-splines for a family of smooth spline spaces over Powell-Sabin triangulations
Authors: Speleers, Hendrik # ×
Issue Date: Feb-2013
Publisher: Springer-Verlag New York
Series Title: Constructive Approximation vol:37 issue:1 pages:41-72
Abstract: We construct a suitable B-spline representation for a family of bivariate spline functions with smoothness r and polynomial degree 3r-1. They are defined on a triangulation with Powell-Sabin refinement. The basis functions have a local support, they are nonnegative and they form a partition of unity. The construction involves the determination of triangles that must contain a specific set of points. We further consider a number of CAGD applications. We show how to define control points and tangent control polynomials (of degree 2r-1), and we provide an efficient and stable computation of the Bernstein-Bézier form of such splines.
Description: published online 24 january 2012
ISSN: 0176-4276
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science